RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physics & Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physics & Mathematics, 2011, Issue 3, Pages 62–64 (Mi uzeru195)  

This article is cited in 1 scientific paper (total in 1 paper)

Communications
Mathematics

Splitting automorphisms of free Burnside groups

V. S. Atabekyan

Chair of Algebra and Geometry YSU, Armenia

Abstract: We have proved, that if $n\geq1003$ is an arbitrary odd number and $\varphi$ is a splitting automorphism of period $n$ of group $B(m, n)$ that has a prime order, then $\varphi$ is inner automorphism.

Keywords: splitting automorphism, free Burside group, holomorph of the group.

Full text: PDF file (245 kB)
References: PDF file   HTML file

Document Type: Article
Received: 14.04.2011
Language: English

Citation: V. S. Atabekyan, “Splitting automorphisms of free Burnside groups”, Proceedings of the YSU, Physics & Mathematics, 2011, no. 3, 62–64

Citation in format AMSBIB
\Bibitem{Ata11}
\by V.~S.~Atabekyan
\paper Splitting automorphisms of free Burnside groups
\jour Proceedings of the YSU, Physics {\&} Mathematics
\yr 2011
\issue 3
\pages 62--64
\mathnet{http://mi.mathnet.ru/uzeru195}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru195
  • http://mi.mathnet.ru/eng/uzeru/y2011/i3/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Atabekyan, “Splitting Automorphisms of Order $p^k$ of Free Burnside Groups are Inner”, Mat. Zametki, 95:5 (2014), 651–655  mathnet  crossref  crossref  isi  elib  scopus
  • Proceedings of the Yerevan State University, series Physical and Mathematical sciences
    Number of views:
    This page:39
    Full text:10
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019